Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Pill instead of mirena (weight related)

(5 Posts)
tulipflowers Sun 09-Jun-13 17:48:30

I have had a mirena for 8 years now, I've also put weight on, but I can't say if its due to the mirena, Personally I feel that the benefits to have one outward anything else.
No periods for 8 years.. Bliss

specialsubject Sun 09-Jun-13 17:45:26

something else wrong as mentioned above. See your doctor to check for any physical issues and to discuss what you eat. Lots of con diet foods and con diets out there.

plummyjam Fri 07-Jun-13 20:12:18

The mirena wouldn't cause weight gain. In fact the only hormonal contraception that definitely causes weight gain is the depo injection.

ALittleBitOfMagic Fri 07-Jun-13 16:58:36

Bump?smile

ALittleBitOfMagic Thu 06-Jun-13 20:27:57

Since getting the mirena ^in 5 years ago I have gained 4 stone ! I have just recently connected the mirena to my weight gain as I have tried so many times to lose weight and it just won't come off . Recently I've been so strict with myself and been walking miles every day and I haven't lost an ounce !

What I'm worried about though is will a pill just have the same side effects ? I don't really think I could rely on a non-hormone method of contraception I will just end up pregnant .

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now